# SDR ABXA200811070261

- Difficulty date: November 4, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 61,394 hours, 64,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 539
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREDEPARTURE FOUND EMERGENCY LIGHTING SYSTEM INOP.  DEFERRED: 62393  REMOVED AND REPLACED EMERGENCY BATTERIES IAW DC9 AMM 33-03-00-8; DEFERRED PER DC9 AMM 33-53-00-3 AND GMM 07.04 FOR TRACKING MBCB 3 FLYT DAYS.  CODE 2 CLEARED DI 62393 REMOVED & REPLACED EMERGENCY LIGHTING BATTERY POWER PACK ASSY AS REQUIRED.
